# SDR USA2004F00029

- Difficulty date: March 20, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

ENROUTE, DURING APPROACH, AT 12,000 FEET, RECEIVED (ENG 1 OIL FILTER CLOG) ECAM MESSAGE.  THEN THE NUMBER ONE ENGINE BEGAN TO FLUCTUATE, VIBRATE AND SURGE UNTIL IT QUIT.  CREW ACCOMPLISHED THE SHUT DOWN PROCEDURES GIVEN BY ECAM ACTIONS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  SINGLE ENGINE TIME WAS 18 MINUTES.  MAINTENANCE REPLACED THE NUMBER ONE ENGINE.  OPERATIONALLY AND LEAK CHECKED OK.
